Childhood Diseases

Posted by: chanty | 2010-05-13


singulair sprinkles


My baby of 4 months was in hospital last week with bronchopneumonia. On discharge they gave her seretide and singulair. Since she got home, she doesnt sleep properly at night, even though she is a lot better.
I give her the singulair in the morning, could this still affect her night time sleep?
She used to go to bed at 6 and only wake at about 4 for milk. Last night she woke at 12 and then at 3. Is this a growth spurt or is it the sprinkles?

Expert's Reply



This is probably due to the Singulair Sprinkles. Your baby is rather young to be on the medicines she is getting. These medicines are usually used to treat asthma in children. I presume that your baby recently had a virus chest infection.The Singulair should be stopped as she appears to be having side effects on this treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.